MAUDE Adverse Event Report: Orthopediatrics 5.5mm Tap, Navigation

Orthopediatrics 5.5mm Tap, Navigation
Model Number 01-1800-1055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Serious Injury

Brand Name
5.5mm Tap, Navigation
Common Device Name
5.5mm Tap, Navigation
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50952149
Report Number3006460162-2026-00057
Device Sequence Number9534445
Product Code OLO
UDI-Device Identifier00841132144718
UDI-Public00841132144718
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number01-1800-1055
Device Lot Number3668-D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown